Ask a doctor

Started Retin-A a month ago. My skin is oily but my connective tissue is starting to sag. Why is my skin breaking out? (Photo)

This question has been asked over and over, however, is this a product that I will have to continue to use, or I will loose the results if I stop? My skin is oily, and I had blackhead (enlarged pores) are looking better after the first month. However, the Retin A is causing me to produce even more oil, hence I am breaking out more now that when I was in high school. Will this 'breaking out' go away in time? Beware, will attach pic, but this is bare skin and I am hideous.....

Doctor Answers (1)

Started RetinA a month ago, why is my skin breaking out?

+1
In a small percentage of patients, the break out is worse before it gets better. Try to persevere and keep using the product. Most likely, your skin will improve.


Reston Facial Plastic Surgeon
5.0 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.